Bilateral approximations for the solutions of scalar equations

Abstract

(soon)

Authors

Ion Păvăloiu

Keywords

References

[1] Balazs, M., A Bilateral Approximating Method for Finding the Real Roots of Real Equations., Revue d’analyse numerique et de theorie de l’approximation, 21, 2 (1992), pp. 111-117.

[2] Păvăloiu Ion, On the Monotonicity of the Sequences of Approximations Obtained by Steffensen’s Method., Mathematica, 35 (58), 1(1993), pp. 71-76.

[3] Păvăloiu Ion, Solving Equations by Interpolation. Ed. DACIA (1981), (in Romanian).

PDF

Scanned paper.

PDF-LaTeX version of the paper.

About this paper

Cite this paper as:

I. Păvăloiu, Bilateral approximations for the solutions of scalar equations, Rev. Anal. Numér. Théor. Approx., 23(1994) no. 1, pp. 95-100.

Print ISSN

1222-9024

Online ISSN

2457-8126

Google Scholar Profile

Related Posts

Menu